# SDR CALA2018122432628

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 2825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-003) APU AIR INLET DOOR HOUSING CUT OUT STRUCTURE HAS AREAS OF CORROSION. RL076. REF VTSAA N/R 0032322. REMOVED CORROSION L=19.0" W=2.2" ON APV INLET AFT MID STRAP AT S TA 1825, 7" I/B OF AFT LOWER CUT-OUT MIDSTRAP W=2.1 D=0.066 FOUN D TO BE OUT OF LIMITS AND REST OF BLEND OUT FOUND TO BE WITHIN L IMITS IAW B757 SRM 53-80-15-A01. ACCOMPLISHED REPAIR ON MIDSTRAP AT APU AIR INLET DOOR CUT-OUT AT STA 1825 IAW B757 SRM 53-80-15 REPAIR 1. REF ST-SAA N/R 0032322.
